









๐ฅ Conquer Pain, Embrace Life!
Rite Aid Extra Strength Pain Reliever combines 250mg of Acetaminophen, 250mg of Aspirin, and 65mg of Caffeine in an easy-to-swallow coated tablet, providing effective relief from pain, migraines, and tension headaches. This trusted formula is ibuprofen-free, making it suitable for those with sensitivities, and has been a go-to choice for health and wellness since 1962.



| ASIN | B001KYU0QE |
| ASIN | B001KYU0QE |
| Active Ingredients | caffeine |
| Age Range Description | Adult |
| Best Sellers Rank | #199,534 in Health & Household ( See Top 100 in Health & Household ) #208 in Acetaminophen |
| Brand Name | Rite Aid |
| Container Type | Bottle |
| Customer Reviews | 4.7 4.7 out of 5 stars (773) |
| Date First Available | October 22, 2009 |
| Is Discontinued By Manufacturer | No |
| Item Form | Tablet |
| Item Weight | 250 Milligrams |
| Manufacturer | Rite Aid |
| Manufacturer | Rite Aid |
| Net Content Count | 100 Count |
| Number of Items | 1 |
| Package Dimensions | 4.09 x 2.13 x 2.13 inches; 0.01 ounces |
| Package Type Name | Bottle |
| Product Benefits | Reducer |
| Specific Uses For Product | Fever |
| Target Audience | Unisex-Adults |
| Target Use Body Part | Stomach |
| UPC | 011822317283 |
| Unit Count | 100.00 Count |
J**R
Better then Zee Medical
These are better than Zee Medical's Pain-Aide. They are significantly cheaper and work more effectively. A good pick-me-up
E**K
The Best (for me)
Excellent. I don't know what it is but these work better than well-known brands for me. These are like the old school Excedrin like back in the 80s/90s. These work very fast for me as well. I'm very glad I found them.
C**R
Works well
Pain reliever does it's job, for a reasonable price. I would buy it again.
M**A
Best Headache Meds
This is the best headache meds since the original Excedrin
C**S
Big pills
This product works exactly as advertised. My only issue is with the pills themselves. The large, round pills are harder to swallow than capsule-shaped ones and require a lot of water to get down. Not recommend for people who have trouble swallowing pills.
D**A
Best price Iโve been able to find. Our second bottle
Instead of Midol, this is my daughters go to for her time of the month. She swears by it itโs basically Excedrin. It has Tylenol, aspirin and caffeine.
R**E
Same
Generic
M**.
Great ptoduct
Great product.
Trustpilot
2 months ago
1 day ago